Rocky Mountain Journal of Mathematics

Quasi-uniform Structures in Linear Lattices

J. Ferrer, V. Gregori, and C. Alegre

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 877-884.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072529

Digital Object Identifier
doi:10.1216/rmjm/1181072529

Mathematical Reviews number (MathSciNet)
MR1245452

Zentralblatt MATH identifier
0803.46007

Subjects
Primary: 54E15: Uniform structures and generalizations

Keywords
Quasi-uniform space normed lattice quasi-normed space

Citation

Ferrer, J.; Gregori, V.; Alegre, C. Quasi-uniform Structures in Linear Lattices. Rocky Mountain J. Math. 23 (1993), no. 3, 877--884. doi:10.1216/rmjm/1181072529. https://projecteuclid.org/euclid.rmjm/1181072529


Export citation

References

  • P. Fletcher and W.F. Lindgren, Quasi-uniform spaces, Lect. Notes Pure Appl. Math. 77 (1982).
  • G.J.O. Jameson, Topology and normed spaces, Chapman and Hall, Ltd., London (1974).
  • L. Nachbin, Topology and order, Robert E. Kriegler Publishing Co., Huntington, New York (1976).